Chemotherapy-induced Peripheral Neuropathy

For many patients, chemotherapy-induced peripheral neuropathy (CIPN) is one of the least expected and most upsetting side effects of cancer treatment. Yet patients often overlook or neglect to report symptoms because they may not realize they are caused by chemotherapy., It is important to recognize these symptoms so that they can be properly evaluated them and informed decisions can be made about the best course of care. Research Advocacy Network has developed educational materials to help patients recognize symptoms, understand the importance of reporting them and balance symptom management, treatment and long-term quality of life.

Chemotherapy-induced Peripheral Neuropathy-Talking Points (Download)

Helping Patients Understand, Report and Manage CIPN –Companion piece to the patient brochure with talking points to aid the healthcare team in communication with their patients.

$0.00
Chemotherapy-induced Peripheral Neuropathy Brochure (Download)

5 Facts You Should Know About Chemotherapy-induced Peripheral Neuropathy trifold brochure for patients is available for download now.

$0.00
CIPN Communication Packet (25 patient brochures & 5 talking points)- Mailed

Communication packets for the clinic that are shipped in packs of 25 patient brochures “5 Facts You Should Know About CIPN” & 5 “Helping Patients Understand, Report and Manage CIPN”

$0.00
Subscribe to Chemotherapy-induced Peripheral Neuropathy